MAUDE Adverse Event Report: BD ALARIS¿ SMARTSITE¿ COMBINATION EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

BD ALARIS¿ SMARTSITE¿ COMBINATION EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 20511E
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd alaris¿ smartsite¿ combination extension set was blocked/occluded at the lower y-site port.The following information was provided by the initial reporter: "anesthesiologist, told me she had a 20511e set where the lower y-site port would not flow.She had an me2010 syringe tubing attached to the port and it would not flow.She tried taking it off, and trying a stopcock on it and it still would not slow.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.It was reported that the lower y-site port would not flow.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 20511e because a lot number was not provided by the customer.A definitive root cause for the customer's experience could not be determined as no needle-free connector (smartsite) was returned.Capa#1998036 was initiated.H3 other text : see h.10.

Brand Name
BD ALARIS¿ SMARTSITE¿ COMBINATION EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12482141
Report Number9616066-2021-52057
Device Sequence Number19766949
Product Code FPA
UDI-Device Identifier50885403234932
UDI-Public50885403234932
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20511E
Device Catalogue Number20511E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/19/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date09/16/2021
Supplement Report FDA Received Date11/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
60 IN NON-DEHP MINIBORE EXTENSION SET